Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 18, 2008, 5:30 AM CDT for 5 counties in Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2008, 5:30 AM CDT (10:30 UTC)
- Expired
- Mar 18, 2008, 6:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 181030
SVRSGF
MOC009-043-067-209-213-181130-
/O.NEW.KSGF.SV.W.0049.080318T1030Z-080318T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 630 AM CDT.
* AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CRANE TO CAPE FAIR
TO GOLDEN...MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
REEDS SPRING BY 535 AM CDT.
WEST BRANSON AND KIMBERLING CITY BY 540 AM CDT.
INDIAN POINT AND HIGHLANDVILLE BY 545 AM CDT.
NIXA...OZARK...HOLLISTER AND BRANSON BY 550 AM CDT.
ROCKAWAY BEACH...OZARK AND MERRIAM WOODS BY 555 AM CDT.
THE TOWNS OF HURLEY...LAMPE...BLUE EYE...PONCE DE LEON...BOAZ...TABLE
ROCK...SPOKANE...SILVER DOLLAR CITY...CHESTNUTRIDGE AND RIDGEDALE ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3649 9369 3671 9360 3693 9370 3692 9362
3697 9362 3709 9316 3706 9275 3691 9277
3650 9278 3649 9299
TIME...MOT...LOC 1030Z 246DEG 47KT 3690 9354 3675 9347
3654 9355
$$2 follow-up statements
000
WWUS53 KSGF 181052
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT TUE MAR 18 2008
MOC009-209-181102-
/O.CAN.KSGF.SV.W.0049.000000T0000Z-080318T1130Z/
STONE MO-BARRY MO-
552 AM CDT TUE MAR 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRY AND STONE
COUNTIES IS CANCELLED...
LAT...LON 3681 9332 3682 9335 3698 9334 3704 9336
3709 9316 3706 9275 3691 9277 3650 9278
3649 9333
TIME...MOT...LOC 1052Z 244DEG 43KT 3701 9325 3687 9318
3656 9332
$$
MOC043-067-213-181130-
/O.CON.KSGF.SV.W.0049.000000T0000Z-080318T1130Z/
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
552 AM CDT TUE MAR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CHRISTIAN...TANEY AND WESTERN DOUGLAS COUNTIES...
AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NIXA TO
CHESTNUTRIDGE TO 6 MILES SOUTHWEST OF TABLE ROCK...MOVING NORTHEAST
AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SPARTA...ROCKAWAY BEACH...MERRIAM WOODS AND HOLLISTER BY 600 AM
CDT.
FORSYTH BY 605 AM CDT.
TANEYVILLE BY 610 AM CDT.
THE TOWNS OF LINDEN...CHADWICK...POWERSITE...OZARK BEACH...
OLDFIELD...KIRBYVILLE...EDGEWATER BEACH...KISSEE MILLS...KELTNER AND
GARRISON ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3681 9332 3682 9335 3698 9334 3704 9336
3709 9316 3706 9275 3691 9277 3650 9278
3649 9333
TIME...MOT...LOC 1052Z 244DEG 43KT 3701 9325 3687 9318
3656 9332
$$
WISE000
WWUS53 KSGF 181128
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT TUE MAR 18 2008
MOC043-067-213-181138-
/O.EXP.KSGF.SV.W.0049.000000T0000Z-080318T1130Z/
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
628 AM CDT TUE MAR 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN...TANEY AND WESTERN
DOUGLAS COUNTIES EXPIRES AT 630 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3681 9332 3682 9335 3698 9334 3704 9336
3709 9316 3706 9275 3691 9277 3650 9278
3649 9333
TIME...MOT...LOC 1128Z 244DEG 43KT 3720 9277 3706 9270
3675 9284
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:28 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 18, 2:28 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT TUE MAR 18 2008
.DISCUSSION...
FLASH FLOODING IS WELL UNDERWAY OVER MUCH OF THE FORECAST AREA
EARLY THIS MORNING AS STORMS CONTINUE TO REDEVELOP ACROSS
NORTHEAST OKLAHOMA AND NORTHERN ARKANSAS AND SPREAD NORTHEAST OVER
OUR AREA. THE LATEST REGIONAL MOSAIC SHOWS STORMS EXTENDING ALONG
AND SOUTH OF A LINE FROM TULSA TO LAMAR TO OSAGE BEACH. STORM
TOTAL ACCUMULATIONS FROM DOPPLER RADAR SHOW A SWATH OF THREE TO
FOUR INCH ACCUMULATIONS ALREADY FROM CASSVILLE TO NIXA TO
ROBY...SURROUNDED BY A WIDER BAND OF ONE TO TWO INCHES FROM
NEOSHO TO ROLLA.
WE WILL BE CONTINUING THE FLOOD WATCH FOR ALL COUNTIES THROUGH
EARLY WEDNESDAY TO ACCOUNT FOR CONTINUED HEAVY RAINFALL AS THE
MAIN UPPER LEVEL STORM SYSTEM TO OUR SOUTHWEST INTERACTS WITH A
SLOW MOVING COLD FRONT AND OVERRUNNING GULF MOISTURE. STORM TOTAL
RAINFALL ACCUMULATIONS THROUGH WEDNESDAY ARE EXPECTED TO BE HIGHEST
OVER OUR SOUTHEAST COUNTIES WHERE AMOUNTS OVER 5 INCHES ARE
LIKELY.
WILL HAVE SOME CHALLENGES WITH TEMPERATURE FORECASTS FOR
TODAY...AS MAX TEMPERATURES WILL BE HIGHLY DEPENDENT ON NORTHWARD
EXTENT OF MID TO UPPER 50 DEWPOINT TEMPERATURES AND SOUTHEAST
MOVEMENT OF THE COLD FRONT OVER OUR NORTHWEST ZONES THIS MORNING.
FOR NOW WILL FOLLOW THE NAM CLOSELY FOR HOURLY TEMPERATURE/DEWPOINT/WIND
GRIDS AS IT LINED UP WELL WITH 06Z OBSERVATIONS. WILL BRING THE FRONT
SOUTHEAST INTO OUR SOUTH CENTRAL MO COUNTIES BY LATE AFTERNOON.
HAVE LAGGED HIGHER PRECIPITATION CHANCES OVER OUR EASTERN COUNTIES
ON WEDNESDAY IN LINE WITH LATEST NAM QPF OUTPUT. ONCE THE STORM
SYSTEM SHIFTS EAST OF THE OZARKS LATE WEDNESDAY AFTERNOON...SHOULD
SEE PRECIP CHANCES DROP OFF UNTIL SUNDAY. THE ONLY EXCEPTION MAY
SEE A FEW LIGHT SHOWERS OVER CENTRAL MO ON FRIDAY WITH A CLIPPER
TYPE SYSTEM DROPPING SOUTHEAST IN NORTHWEST FLOW ALOFT.
TERRY
&&
.CLIMATE...
A RECORD MAXIMUM RAINFALL RECORD WAS SET AT SPRINGFIELD YESTERDAY
WITH 1.41 INCHES OF RAIN...BREAKING THE OLD RECORD OF 1.26 IN 1897.
MORE RAINFALL RECORDS WILL LIKELY BE BROKEN TODAY AS STORMS
CONTINUE TO TRAIN ALONG THE I-44 CORRIDOR.
CURRENT RECORD DAILY RAINFALL FOR TODAY
SITE AMOUNT YEAR
JOPLIN 1.42 1984
SPRINGFIELD 2.79 1889
VICHY/ROLLA 1.33 1944
WEST PLAINS 1.29 1975
GAGAN/TERRY
&&
.AVIATION...
FOR THE 06Z TAF CYCLE...MESSY SITUATION FOR THE NEXT 18 TO 24
HOURS. THE WELL ADVERTISED STRONG STORM SYSTEM THAT CONTINUES TO
GAIN STRENGTH OVER THE SOUTHERN HIGH PLAINS WILL MAINTAIN A
CONSTANT FLUX OF MOISTURE INTO THE REGION WITH WIDESPREAD
SHRA/TSRA EXPECTED. CIG/VIS HAVE BEEN OSCILLATING BASED ON
PRESENCE OF HEAVIER SHRA/TSRA...AND HAVE GRADUALLY DROPPED INTO
THE MVFR CATEGORY. WILL CONTINUE TO SEE DETERIORATING CONDITIONS
TONIGHT AS A COLD FRONT TAKES SHAPE OVER THE AREA. MVFR CIG AND
VIS WILL BE COMMON FOR THE NEXT FEW HOURS...WITH OCCASIONAL IFR
VIS IN HEAVY DOWNPOURS OF RAIN. IFR CIGS LOOK TO MOVE IN BETWEEN
09Z AND 13Z...LINGERING FOR MUCH OF THE REMAINDER OF THE TAF
CYCLE. SHRA WILL SHIFT SLOWLY EDGE AWAY FROM JLN DURING THE
AFTERNOON...BUT LINGER LONGER AT SGF.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 18, 3:58 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 358 AM CDT TUE MAR 18 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 358 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD FLASH FLOODING IS EXPECTED TO CONTINUE ALONG AND SOUTHEAST OF A LINE FROM LAMAR TO OSAGE BEACH TODAY AS SEVERAL ROUNDS OF THUNDERSTORMS DEVELOP OVER THE SOUTHERN PLAINS AND SPREAD NORTHEAST ACROSS THE MISSOURI OZARKS. A FEW SEVERE STORMS MAY DEVELOP OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON...WITH HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WITH HEAVY RAINFALL MAY PERSIST OVER CENTRAL AND SOUTH CENTRAL MISSOURI WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER STORM SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO THEIR LOCAL EMERGENCY MANAGERS OR LAW ENFORCEMENT AGENCY...SO THEY CAN FORWARD THE REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Mar 18, 4:27 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 427 AM CDT TUE MAR 18 2008 MOZ101-102-181000- BARRY MO-MCDONALD MO- 427 AM CDT TUE MAR 18 2008 ...SIGNIFICANT WEATHER ALERT FOR BARRY AND EASTERN MCDONALD COUNTIES UNTIL 500 AM CDT... AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF PINEVILLE...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... 7 MILES NORTHWEST OF WASHBURN BY 445 AM CDT. EXETER AND 6 MILES SOUTHEAST OF WHEATON BY 450 AM CDT. CASSVILLE AND 6 MILES SOUTHEAST OF PURDY BY 455 AM CDT. THE TOWNS OF POWELL...ROCKY COMFORT...WAYNE...RIDGLEY...BUTTERFIELD AND MCDOWELL ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM. WISE
Local storm report, Mar 18, 5:16 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD S WHEATON 36.76N 94.06W
03/18/2008 BARRY MO LAW ENFORCEMENT
HIGHWAY 76 / 86 FLOODED
0510 AM FLASH FLOOD MCDOWELL 36.82N 93.79W
03/18/2008 BARRY MO LAW ENFORCEMENT
LOW WATER BRIDGE OVER FLAT CREEK ON HIGHWAY C FLOODED
&&
LDOOLEYSpecial weather statement, Mar 18, 5:18 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 518 AM CDT TUE MAR 18 2008 MOZ095-102>104-181045- STONE MO-CHRISTIAN MO-BARRY MO-TANEY MO- 518 AM CDT TUE MAR 18 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN...EASTERN BARRY... STONE AND WESTERN TANEY COUNTIES UNTIL 545 AM CDT... AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF AURORA TO 9 MILES EAST OF CASSVILLE TO BEAVER...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF AURORA TO 9 MILES EAST OF CASSVILLE TO 13 MILES SOUTHEAST OF CASSVILLE...MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE NEAR... CRANE BY 525 AM CDT. GALENA BY 530 AM CDT. KIMBERLING CITY AND INDIAN POINT BY 535 AM CDT. HOLLISTER...BRANSON...WEST BRANSON AND REEDS SPRING BY 540 AM CDT. OZARK...8 MILES NORTHWEST OF MERRIAM WOODS AND 8 MILES NORTHWEST OF ROCKAWAY BEACH BY 545 AM CDT. THE TOWNS OF ELSEY...LAMPE...HURLEY...CAPE FAIR...PONCE DE LEON... TABLE ROCK...SILVER DOLLAR CITY...SPOKANE...KIRBYVILLE AND CHESTNUTRIDGE ARE IN THE PATH OF THESE STORMS. PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. WISE
Local storm report, Mar 18, 5:25 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 AM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0524 AM FLASH FLOOD JOPLIN 37.08N 94.51W
03/18/2008 JASPER MO AMATEUR RADIO
A BRIDGE NEAR MURPHY AND MAIN STREETS IN JOPLIN
CONTINUES TO HAVE TWO FEET OF WATER OVER THE ROAD.
&&
DSALocal storm report, Mar 18, 5:28 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM FLASH FLOOD 4 NW BUFFALO 37.68N 93.14W
03/18/2008 DALLAS MO DEPT OF HIGHWAYS
HIGHWAY C CLOSED 1 MILE WEST OF HIGHWAY 65 DUE TO
FLOODING
&&
RKARDELLLocal storm report, Mar 18, 5:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM FLASH FLOOD 3 S LONG LANE 37.57N 92.91W
03/18/2008 DALLAS MO DEPT OF HIGHWAYS
HIGHWAY B CLOSED 4 MILES SOUTH OF HIGHWAY 32 DUE TO
FLOODING
&&
RKARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:42 PM CDT | Flash Flood Warning | SGF | Barry, Camden, Christian, Dallas, Greene, Laclede and 10 more | 6 hr |
| Mar 17, 9:20 PM CDT | Flash Flood Warning | SGF | Dent, Texas, Wright | 12 hr |
| Mar 17, 9:35 PM CDT | River Flood Warning | SGF | McDonald | 59 hr |
| Mar 17, 9:50 PM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| Mar 17, 10:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney | 6 hr |
| Mar 18, 1:01 AM CDT | Flash Flood Warning | SGF | Dade, Jasper | 8 hr |
| Mar 18, 1:52 AM CDT | River Flood Warning | SGF | Jasper | 67 hr |
| Mar 18, 1:58 AM CDT | Flash Flood Warning | SGF | Barry, Barton, Camden, Cedar, Christian, Dallas and 13 more | 6 hr |
| Mar 18, 6:23 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 54 min |
| Mar 18, 6:52 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 53 min |
| Mar 18, 7:03 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Mar 18, 7:11 AM CDT | Flash Flood Warning | SGF | St. Clair | 6 hr |
| Mar 18, 7:28 AM CDT | Flash Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Mar 18, 9:13 AM CDT | River Flood Warning | SGF | Laclede | 66 hr |
| Mar 18, 9:44 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Mar 18, 9:44 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Mar 18, 9:44 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.